# SDR SWAA042498

- Difficulty date: August 27, 2004
- Submitted: August 31, 2004
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 59,375 hours, 57,036 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL307IBPEGL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT AT ROW 17 ABC, INOP.  RELAMPED LIGHT PER MM.
